arrow
Volume 22, Number 5
Previous Issue Next Issue

M. H. Farag

J. Comp. Math., 22 (2004), pp. 633-640.

Preview Full PDF 642 8634 Abstract

Leiheng Wang & He Qi

J. Comp. Math., 22 (2004), pp. 641-650.

Preview Full PDF 618 8477 Abstract

Dingguo Pu, Yan Zhou & Haiyan Zhang

J. Comp. Math., 22 (2004), pp. 651-660.

Preview Full PDF 667 8656 Abstract

Changfeng Ma

J. Comp. Math., 22 (2004), pp. 661-670.

Preview Full PDF 619 8643 Abstract

Hua Dai

J. Comp. Math., 22 (2004), pp. 671-680.

Preview Full PDF 627 8565 Abstract

Jianyu Pan & Zhongzhi Bai

J. Comp. Math., 22 (2004), pp. 681-698.

Preview Full PDF 628 8350 Abstract

Zhiyong Zhao & Jianwei Hu

J. Comp. Math., 22 (2004), pp. 699-718.

Preview Full PDF 794 8491 Abstract

Jin Huang & Lü Tao

J. Comp. Math., 22 (2004), pp. 719-726.

Preview Full PDF 650 8481 Abstract

Yang Xu, Jingjun Zhao & Mingzhu Liu

J. Comp. Math., 22 (2004), pp. 727-734.

Preview Full PDF 646 8359 Abstract

Juliang Zhang & Jian Chen

J. Comp. Math., 22 (2004), pp. 735-752.

Preview Full PDF 634 8432 Abstract

Liping He & Shunkai Sun

J. Comp. Math., 22 (2004), pp. 753-768.

Preview Full PDF 818 8678 Abstract

Hongyu Liu & Geng Sun

J. Comp. Math., 22 (2004), pp. 769-776.

Preview Full PDF 619 8450 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard